Vol 5 No 8 (2019): International Journal For Research In Mathematics And Statistics (ISSN: 2208-2662)
Articles

Uniqueness of the renormalized solution to quasilinear elliptic equation with Hölder-type dependence and under a local and Fourier boundary conditions

Arouna OUEDRAOGO
Université Norbert ZONGO
Bio
Published August 29, 2019
Keywords
  • Nonlinear elliptic equations,
  • uniqueness,
  • Hölder nonlinearities,
  • renormalized solutions,
  • Fourier boundary conditions
How to Cite
OUEDRAOGO, A. (2019). Uniqueness of the renormalized solution to quasilinear elliptic equation with Hölder-type dependence and under a local and Fourier boundary conditions. International Journal For Research In Mathematics And Statistics (ISSN: 2208-2662), 5(8), 01-14. Retrieved from https://gnpublication.org/index.php/ms/article/view/1085

Abstract

In this work we prove uniqueness of renormalized solution for elliptic equations of the type in a bounded set with Fourier boundary conditions. The novelty of our results consists in the possibility to deal with cases when is only locally Hölder continuous with respect to and the modulus of Lipschitz continuity is singular.

Downloads

Download data is not yet available.

References

  1. M. Artola, Sur une classe de problèmes paraboliques quasi-linéaires, Boll. Un. Mat. Ital. B(6),5(1):5170, 1986.
  2. P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre & J.L. Vazquez, An �1
  3. theory of existence and uniqueness of nonlinear elliptic equations, Ann. Scuola. Norm. Sup. Pisa, 22:241-273, 1995.
  4. L. Boccardo, I. Diaz, D. Giachetti & F. Murat, Existence of a solution for a weaker form of a nonlinear elliptic equation, Recent advances in nonlinear elliptic and parabolic problems (Nancy,1988). Pitman Res. Notes Math. Ser. 208, 229-246, Longman, 1989.
  5. L. Boccardo, T. Gallouët & F. Murat, Unicité de la solution de certaines équations elliptiques non Linéaires, C. R. Acad. Sci. Paris Sér. I Math., 315(11):1159-1164, 1992.
  6. L. Boccardo & A. Porretta, Uniqueness for elliptic problems with Hölder-type dependence on the Solution, Commun. Pure Appl. Anal. 12, No.4, 1569-1585 (2013).
  7. J. Carrillo & M. Chipot, On some nonlinear elliptic equations involving derivatives of the nonlinearity,
  8. Proc. Roy. Soc. Edinburgh Sect. A, 100(3-4):281-294, 1985.
  9. J. Carrillo & G. Michaille, Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 16(1):137-166, 1989.
  10. G. Dal Maso, F. Murat, L. Orsina & A. Prignet, Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 28(4):741-808, 1999.
  11. O. Guibé, Uniqueness of the solution to quasilinear elliptic equations under a local condition on the
  12. diffusion matrix, Adv. Math. Sci. Appl. 17, No.2, 357-368 (2007).
  13. F. Murat, Equations elliptiques non linéaires avec second membre �1 ou mesure, In Compte Rendus
  14. du 26ième congrès d'Analyse Numérique, les Karellis, 1994.
  15. I. Nyanquini & S. Ouaro; Entropy solution for nonlinear elliptic problem involving variable exponent and Fourier type boundary condition, Afr. Mat. 23, No 2, 205-228 (2012).